# SDR REXA2017050300569

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,475 hours, 24,825 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RECIEVED MSGS: NOSE DOOR OPEN (RED) GEAR DISAGREE (RED) NOSE WHEEL STEERING INOP (YELLOW) WOW INPUT (YELLOW). RAN QRH AND RETURNED TO DEPARTURE AND LANDED.  GROUND PERSONNEL REPORTED TORQUE LINKS WERE DISCONNECTED.   PERFORMED OPS CHECK OF THE LANDING GEAR EXTENTION / RETRACTION SYSTEM IAW AMM 32-30-00, OPS CHECKED GOOD.
